# SDR CA050125016

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 29,939 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8711802005
- Condition: Loose
- Location: Wing
- Part time: 31,794 hours, 41,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION VISUALLY NOTICED SCREW HEADS PROTRUDING ABOVE WING SURFACE ON WING STRESS PANEL (DRYBAY ACCESS). APPROXIMATELY 50 PERCENT OF THE ATTACH SCREWS (CSP318-5) WERE FOUND LOOSE ON ACESS PANEL NR 522AT, ALSO SOME LOOSE SCREWS FOUND ON DRYBAY/WING CENTER BOX ACESS PANELS 521AT AND 622AT.  AIRCRAFT HAS APPROX. 1980-2372 CYCLES SINCE PREVIOUS RE-TORQUE OF THESE SCREWS AFTER MAINTENANCE ACCESS. ALL SCREWS ON THESE PANELS RE-TORQUED.
